ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
120-550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Anxiety (2328)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "ruptured".Later healthcare professional reported "rupture and exchange of textured device due to patient's concern with product" this record is for the right side.Capsulectomy was performed.Device was explanted and replaced.